PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 4 | 395-402
Tytuł artykułu

Nonzero-sum semi-Markov games with countable state spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider nonzero-sum semi-Markov games with a countable state space and compact metric action spaces. We assume that the payoff, mean holding time and transition probability functions are continuous on the action spaces. The main results concern the existence of Nash equilibria for nonzero-sum discounted semi-Markov games and a class of ergodic semi-Markov games with the expected average payoff criterion.
Rocznik
Tom
27
Numer
4
Strony
395-402
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-26
poprawiono
1999-11-09
Twórcy
  • Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] E. Altman, Non zero-sum stochastic games in admission, service and routing control in queueing systems, Queueing Systems Theory Appl. 23 (1996), 259-279.
  • [2] E. Altman and A. Hordijk, Zero-sum Markov games and worst-case optimal control of queueing systems, ibid. 21 (1995), 415-447.
  • [3] E. Altman, A. Hordijk and F. M. Spieksma, Contraction conditions for average and α-discount optimality in countable state Markov games with unbounded rewards, Math. Oper. Res. 22 (1997), 588-618.
  • [4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1979.
  • [5] V. S. Borkar and M. K. Ghosh, Denumerable state stochastic games with limiting average payoff, J. Optim. Theory Appl. 76 (1993), 539-560.
  • [6] A. Federgruen, On n-person stochastic games with denumerable state space, Adv. Appl. Probab. 10 (1978), 452-471.
  • [7] A. Federgruen and H. C. Tijms, The optimality equation in average cost denumerable state semi-Markov decision problems, recurrency conditions and algorithms, J. Appl. Probab. 15 (1978), 356-373.
  • [8] I. L. Glicksberg, A further generalization of the Kakutani fixed point theorem with application to Nash equilibrium points, Proc. Amer. Math. Soc. 3 (1952), 170-174.
  • [9] A. Hordijk, Dynamic Programming and Markov Potential Theory, Math. Centrum, Amsterdam, 1977.
  • [10] M. Kurano, Semi-Markov decision processes and their applications in replacement models, J. Oper. Res. Soc. Japan 28 (1985), 18-30.
  • [11] A. K. Lal and S. Sinha, Zero-sum two-person semi-Markov games, J. Appl. Probab. 29 (1992), 56-72.
  • [12] S. P. Meyn and R. L. Tweedie, Computable bounds for geometric convergence rates of Markov chains, Ann. Appl. Probab. 4 (1994), 981-1011.
  • [13] A. S. Nowak, Some remarks on equilibria in semi-Markov games, this issue, 385-394.
  • [14] A. S. Nowak, Sensitive equilibria for ergodic stochastic games with countable state spaces, Math. Methods Oper. Res. 50 (1999), 65-76.
  • [15] A. S. Nowak and K. Szajowski, Nonzero-sum stochastic games, Ann. Internat. Soc. Dynamic Games 4 (1999), 297-342.
  • [16] O. Passchier, The Theory of Markov Games and Queueing Control, Ph.D. thesis, Dept. Math. and Computer Sci., Leiden Univ., 1996.
  • [17] S. M. Ross, Applied Probability Models with Optimization Applications, Holden Day, San Francisco, 1970.
  • [18] H. Royden, Real Analysis, MacMillan, New York, 1968.
  • [19] L. I. Sennott, Average cost semi-Markov decision processes and the control of queueing systems, Probab. Engnrg. Inform. Sci. 3 (1989), 247-272.
  • [20] L. I. Sennott, Nonzero-sum stochastic games with unbounded costs: discounted and average cost cases, Z. Oper. Res. 40 (1994), 145-162.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i4p395bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.